Call us: 1-800-722-0765

Dilantin Causes Stevens Johnson Symdrome

Dilantin an epileptic drug, is prescribed to manage temporal lobe seizures and grand mal seizures. It is manufactured by Pfizer. Unfortunately, a horrific side effect of Dilantin is Stevens Johnson Syndrome (SJS), or sometimes even Toxic Epidural Necrolysis (TENS). SJS is a life threatening skin disease caused by a severe allergic reaction to a drug. It causes rashes, skin peeling, sores and possibly death.

An SJS Dilantin victim can experience severe blistering on their mouth, eyes genitals, including the mucus membranes. All SJS type reactions that we have investigated are caused by an allergic reaction to some drug. We and our partners have handled numerous Dilantin Stevens Johnson Syndrome side effect cases to a successful recovery.

If you or a loved one took Dilantin and suffered from Stevens Johnson Syndrome, please immediately contact us. We are actively helping Dilantin Stevens Johnson Syndrome victims around the country from coast to coast. Please call our Dilantin SJS hotline at 1-800-718-4658, or complete the questionnaire on the right for an immediate free no charge evaluation by a qualified Stevens Johnson Syndrome specialist.


Nadrich and Cohen, LLP are proud members of the following organizations:



nadrich-logos